# SDR 2001UALA02483

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM EXPANSION BOLT IS WEARING INTO FITTING AT STATION 520, RBL 45 AFT SIDE OF FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.  EXPANSION JOINT REPLACED.
